# SDR CA120702009

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Prop Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE LOW OIL PRESSURE WARNING CAME ON INTERMITTENTLY BETWEEN 800 FT AND 3000 FT ALTITUDE.  AT THAT POINT THE CREW ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND AN OIL LEAK ORIGINATING AT THE PROPELLER BRAKE CARBON SEAL. ENGINE SERVICEABILITY CURRENTLY BEING ASSESSED.
